Noncommutative differential calculus and projective tensor
Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 722-726
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_4_a16,
author = {A. Yu. Khrennikov},
title = {Noncommutative differential calculus and projective tensor},
journal = {Doklady Akademii Nauk},
pages = {722--726},
year = {1991},
volume = {321},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a16/}
}
A. Yu. Khrennikov. Noncommutative differential calculus and projective tensor. Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 722-726. http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a16/